Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 62, NWS Milwaukee, WI

September 1, 2012

NWS Milwaukee, WI issued this small craft advisory at Sep 1, 2012, 8:18 AM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Sep 1, 2012, 8:18 AM CDT (13:18 UTC)
Expired
Sep 2, 2012, 4:00 PM CDT
In force
32 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WHUS73 KMKX 011318
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 AM CDT SAT SEP 1 2012

...GUSTY WINDS ON THE NORTHERN SIDE OF REMNANTS OF ISAAC...

.LOW PRESSURE SOUTH OF WISCONSIN HAS GENERATED GUSTY
EAST/NORTHEAST WINDS ACROSS PORTIONS OF FAR SOUTHERN WISCONSIN.
THUS A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR AREAS FROM WIND
POINT TO WINTHROP HARBOR. AREAS TO THE NORTH FROM NORTH POINT
LIGHTHOUSE TO WIND POINT SHOULD EXERCISE CAUTION AS WELL. THE
GUSTY WINDS WILL CONTINUE INTO SUNDAY AFTERNOON AS THE LOW TRACKS
TO THE SOUTH.

LMZ646-012130-
/O.NEW.KMKX.SC.Y.0062.120901T1318Z-120902T2100Z/
WIND POINT WI TO WINTHROP HARBOR IL-
818 AM CDT SAT SEP 1 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT SUNDAY. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
271 
WHUS73 KMKX 011355
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 AM CDT SAT SEP 1 2012

...GUSTY WINDS ON THE NORTHERN SIDE OF REMNANTS OF ISAAC...

.LOW PRESSURE SOUTH OF WISCONSIN HAS GENERATED GUSTY
EAST/NORTHEAST WINDS ACROSS PORTIONS OF FAR SOUTHERN WISCONSIN.
THUS A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR AREAS FROM WIND
POINT TO WINTHROP HARBOR. AREAS TO THE NORTH FROM NORTH POINT
LIGHTHOUSE TO WIND POINT SHOULD EXERCISE CAUTION AS WELL. THE
GUSTY WINDS WILL CONTINUE INTO SUNDAY AFTERNOON AS THE LOW TRACKS
TO THE SOUTH.

LMZ646-012200-
/O.CON.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/
WIND POINT WI TO WINTHROP HARBOR IL-
855 AM CDT SAT SEP 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. THERE IS AN INCREASED RISK OF RIP 
CURRENTS.

&&

$$
841 
WHUS73 KMKX 011952
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CDT SAT SEP 1 2012

...GUSTY WINDS ON THE NORTHERN SIDE OF REMNANTS OF ISAAC...

.LOW PRESSURE SOUTH OF WISCONSIN HAS GENERATED GUSTY
EAST/NORTHEAST WINDS ACROSS PORTIONS OF FAR SOUTHERN WISCONSIN.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR AREAS FROM WIND
POINT TO WINTHROP HARBOR. AREAS TO THE NORTH FROM NORTH POINT
LIGHTHOUSE TO WIND POINT SHOULD EXERCISE CAUTION AS WELL. THE
GUSTY WINDS WILL CONTINUE INTO SUNDAY AFTERNOON AS THE LOW TRACKS
TO THE SOUTH.

LMZ646-020400-
/O.CON.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/
WIND POINT WI TO WINTHROP HARBOR IL-
252 PM CDT SAT SEP 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY. 

* WINDS: NORTHEAST WINDS 15 TO 20 KNOTS. SOME GUSTS TO 25 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. THERE IS AN INCREASED RISK OF RIP
CURRENTS.

&&

$$
077 
WHUS73 KMKX 020200
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CDT SAT SEP 1 2012

...GUSTY WINDS ON THE NORTHERN SIDE OF REMNANTS OF ISAAC...

.LOW PRESSURE TRACKING ACROSS SOUTHERN ILLINOIS HAS GENERATED A
PERSISTENT NORTHEAST WIND ACROSS SOUTHERN LAKE MICHIGAN. A SMALL 
CRAFT ADVISORY REMAINS IN EFFECT FOR AREAS FROM WIND
POINT TO WINTHROP HARBOR. AREAS TO THE NORTH FROM NORTH POINT
LIGHTHOUSE TO WIND POINT SHOULD EXERCISE CAUTION AS WELL. THE
NORTHEAST WINDS WILL CONTINUE INTO SUNDAY AFTERNOON AS THE LOW
REACHES KENTUCKY AND WEAKENS.

LMZ646-021000-
/O.CON.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/
WIND POINT WI TO WINTHROP HARBOR IL-
900 PM CDT SAT SEP 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY. 

* WINDS: NORTHEAST WINDS 15 TO 20 KNOTS. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. THERE IS AN INCREASED RISK OF RIP
CURRENTS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
553 
WHUS73 KMKX 020833
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CDT SUN SEP 2 2012

...BREEZY EAST WINDS AND HIGH WAVES TODAY...

.BREEZY EAST WINDS AND HIGH WAVES WILL CONTINUE ON THE NORTHERN
PERIPHERY OF LOW PRESSURE TRACKING EAST ACROSS ILLINOIS AND
INDIANA. THE PRESSURE GRADIENT WILL WEAKEN THIS AFTERNOON WITH
WEAKENING WINDS AND SUBSIDING WAVES LATE. 

LMZ645-021645-
/O.EXA.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
333 AM CDT SUN SEP 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: EAST TO NORTHEAST WINDS 15 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE THIS
  AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. THERE IS AN INCREASED RISK OF RIP
CURRENTS.

&&

$$

LMZ646-021645-
/O.CON.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/
WIND POINT WI TO WINTHROP HARBOR IL-
333 AM CDT SUN SEP 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: EAST TO NORTHEAST WINDS 15 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. THERE IS AN INCREASED RISK OF RIP
CURRENTS.

&&

$$
GEHRING

WWW.WEATHER.GOV/MKX
607 
WHUS73 KMKX 021417
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 AM CDT SUN SEP 2 2012

...BREEZY EAST WINDS AND HIGH WAVES TODAY...

.BREEZY EAST WINDS AND HIGH WAVES WILL CONTINUE ON THE NORTHERN
PERIPHERY OF LOW PRESSURE TRACKING EAST ACROSS ILLINOIS AND
INDIANA. THE PRESSURE GRADIENT WILL WEAKEN THIS AFTERNOON WITH
WEAKENING WINDS AND SUBSIDING WAVES LATE.

LMZ645-646-022100-
/O.CON.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
917 AM CDT SUN SEP 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: EAST TO NORTHEAST WINDS 15 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE THIS 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. THERE IS AN INCREASED RISK OF RIP
CURRENTS.

&&

$$
193 
WHUS73 KMKX 022129
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
429 PM CDT SUN SEP 2 2012

...WAVES WERE DIMINISHING...

.THE PERSISTENT NORTHEAST FLOW WAS BEGINNING TO DIMINISH AND AS
A RESULT THE WAVES SHOULD SLOWLY SUBSIDE. 

LMZ645-646-022230-
/O.EXP.KMKX.SC.Y.0062.000000T0000Z-120902T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
429 PM CDT SUN SEP 2 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 1, 3:29 AM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Sep 1, 3:29 AM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CDT SAT SEP 1 2012

.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

SCT-BKN STRATUS CLOUDS DEVELOPING OVER PORTIONS OF SRN WI ARE
ASSOCIATED WITH 850 MB FRONTOGENESIS. MODELS MAINTAIN THE
FRONTOGENESIS AND STRATUS CLOUDS THROUGH THE MORNING WITH A DECREASE
IN THE AFTERNOON...ALTHOUGH BKN HIGH CLOUDS MAY BE PRESENT. HIGHER
CONFIDENCE OF MORE CLOUDS OVER FAR SRN WI AS THE FAR NRN REMNANTS OF
ISAAC MAY BRUSH THE AREA. THE STACKED LOW PRESSURE OVER MO WILL
SLOWLY MOVE TO SW IL BY LATER TNT. PWS INCREASE TO 1.5 INCHES OR
HIGHER ALONG THE WI/IL BORDER AND FCST SOUNDING DO SHOW MARGINAL
ELEVATED CAPE. THUS HAVE SLIGHT CHANCE OF SHOWERS FOR THIS AFTERNOON
THROUGH TNT IN FAR SRN WI. INTERMITTENT CLOUDS DOES MAKE TEMP
FORECAST SOMEWHAT CHALLENGING ALTHOUGH ONSHORE LAKE MI FLOW WILL
LIMIT TEMPS THERE. WILL COUNT ON SOME SUN AT TIMES WITH HIGH TEMPS
CLOSE TO THE CONSENSUS OF MODELS. LOWS FOR TNT WILL REMAIN FAIRLY
MILD ESPECIALLY IN SE WI WHERE BETTER LOW LEVEL MOISTURE AND CLOUDS
WILL EXIST.

.SUNDAY....FORECAST CONFIDENCE...MEDIUM TO HIGH

STILL EXPECTING REMNANTS OF HURRICANE ISAAC TO LINGER SOUTH OF THE
STATE SUNDAY. KEPT SOME LOW POPS TOWARD THE ILLINOIS BORDER...AS NOT
OUT OF THE QUESTION THAT A FEW SHOWERS MAY SNEAK NORTH INTO THE
STATE. SHOULD SEE SOME SUNSHINE...ESPECIALLY TOWARD THE NORTH...SO
KEPT HIGHS JUST A BIT ABOVE NORMAL AWAY FROM LAKE MICHIGAN.
AFTERNOON LAKE BREEZE SHOULD KEEP TEMPS NEAR NORMAL TOWARD THE LAKE.

.MONDAY AND TUESDAY...FORECAST CONFIDENCE...MEDIUM

WEAK FRONT EXPECTED TO APPROACH FROM THE NORTHWEST MONDAY.
MOISTURE/LIFT FIELDS NOT VERY IMPRESSIVE...GETTING WEAKER AS THE
FRONT APPROACHES. MODELS SEEM TO HAVE SLOWED THIS FRONT DOWN
TOO...SO BACKED OFF ON TIMING. KEPT THE EAST DRY...AS NOT VERY
CONFIDENT ANYTHING WILL SURVIVE TO THE LAKE.

WEAK SHORTWAVE TUESDAY MAY BRING A FEW SHOWERS/STORMS TO THE
AREA...SO KEPT SOME LOW POPS GOING.

ABOVE NORMAL TEMPS EXPECTED TO CONTINUE FOR MONDAY AND TUESDAY.

.WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...MEDIUM

MODELS CURRENTLY IN DECENT AGREEMENT WITH STRONGER SHORTWAVE AND
SURFACE COLD FRONT FOR WEDNESDAY...THUS BUMPED POPS UP A BIT. WENT
WITH CONSENSUS OF MODELS WITH HIGHS NEAR NORMAL...BUT MAY END UP
BEING COOLER IF CURRENT TIMING OF CLOUDS/PRECIP VERIFIES.

HIGH PRESSURE TO MOVE IN BEHIND THE FRONT THURSDAY. LOOKS LIKE A
GREAT DAY...WITH COOLER AND DRIER AIRMASS ALONG WITH PLENTY OF
SUNSHINE.

&&

.AVIATION/12Z TAFS/...SCT-BKN CLOUDS 3.5-5.0 KFT WILL PREVAIL THIS
AM DUE TO A 850 MB FRONT OVER THE AREA. THE FAR NRN EDGE OF LOW
PRESSURE WILL THEN AFFECT FAR SRN WI WITH SLIGHT CHANCES OF SHOWERS
AT KENW FOR SAT AFTERNOON THROUGH SAT NT. THERE WILL BE ENOUGH
MOISTURE FROM THE LOW TO MAINTAIN SCT-BKN CLOUDS 3.5-5.0 KFT
ESPECIALLY OVER SE WI THIS AFTERNOON AND TNT. LOCAL MVFR CIGS/VSBYS
WILL BE POSSIBLE TNT AS WELL IN FAR SE WI WHERE THE MOST MOISTURE
WILL BE PRESENT.

&&

.MARINE...A PERSISTENT AND MODEST EAST TO NORTHEAST FLOW WILL KEEP
WAVE HEIGHTS CLOSE TO 4 FEET MAINLY SOUTH OF WIND POINT TODAY AND
TNT. THIS IS JUST UNDER SMALL CRAFT ADVISORY CONDITIONS BUT SMALL
CRAFT SHOULD USE CAUTION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Sep 1, 4:41 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 AM CDT SAT SEP 1 2012

WIZ046-047-051-052-056>060-062>072-020945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
441 AM CDT SAT SEP 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS MONDAY AND MONDAY NIGHT
OVER SOUTH CENTRAL WISCONSIN WITH THUNDERSTORM CHANCES CONTINUING
TUESDAY AND WEDNESDAY OVER ALL OF SOUTHERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS.

LMZ643>646-020945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
441 AM CDT SAT SEP 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A PERSISTENT EAST TO NORTHEAST FLOW WILL PRODUCE WAVE HEIGHTS
AROUND 3 TO 4 FEET SOUTH OF WIND POINT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WAVES MAY APPROACH SMALL CRAFT CRITERIA ON SUNDAY.

THERE ARE SMALL CHANCES FOR THUNDERSTORMS TUESDAY AND WEDNESDAY.

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.